# SDR 96ZZZX3970

- Difficulty date: January 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N505MM
- Make and model: Bac AVRO146RJ100
- Aircraft serial: E3242
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Condition: Malfunctioned
- Location: E/E Compartment
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

BOG - FLT 506 - TAKEOFF WAS ABORTED DUE TO THRUST RATING PANEL (TRP) AND FLIGHT GUIDANCE COMPUTER (FGC) DISCONNECTING. FAULT RESET.  FAILURE COULD NOT BE DUPLICATED.  CYCLES, 2,986.  HOURS, 3,209.
